# SDR FDEA201505071402

- Difficulty date: May 7, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 957 hours, 18,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND LENS MISSING FROM L1 DOOR SLIDE REMOTE PRESSURE PRESS TO TEST LIGHT.  REPLACED L1 DOOR PRESS TO TEST LENS ASSEMBLY IAW AMM CH 25-61-04-4.
